# SDR 07FDEA02691

- Difficulty date: August 1, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 31,886 hours, 16,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: SEE4A
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKED WEBS FOUND BETWEEN TRACKS 1-2 AND 3-4 LT/RT AT C47.  WEB P/N: A538-32100 A538-32103.  REPAIR PERFORMED BY DRILLING CRACK STOP HOLES AND INSTALLING DOUBLERS IAW RAS 053425/005/2007, ISSUE "A" AND EA 6-5315-112499.
